Skip to Content
Curist Guaifenesin 600 mg Extended Release Tablets (300 Dye-Free Tablets) - Expectorant Mucus Relief, Generic Guaifenesin 600 mg, (Bulk Pack)

Price:

136.97 CA$


Zenith Labs Joint N-11 Joint Health Supplement
Zenith Labs Joint N-11 Joint Health Supplement
213.59 CA$
213.59 CA$
SOS Hydration Electrolyte Powder Packets, Watermelon Flavor, 8 Stick Packs – Low-Calorie, Rapid Rehydration, Made in USA, Keto & Vegan Friendly
SOS Hydration Electrolyte Powder Packets, Watermelon Flavor, 8 Stick Packs – Low-Calorie, Rapid Rehydration, Made in USA, Keto & Vegan Friendly
66.46 CA$
66.46 CA$

Curist Guaifenesin 600 mg Extended Release Tablets (300 Dye-Free Tablets) - Expectorant Mucus Relief, Generic Guaifenesin 600 mg, (Bulk Pack)

https://nutricity.ca/web/image/product.template/119758/image_1920?unique=6976fc8
(0 review)
5 sold in last 24 hours
  • SAY GOODBYE TO CONGESTION: Curist Mucus Relief contains 600 mg guaifenesin to thin and loosen mucus in your air passages which helps you breathe easier. Clears up congestion and helps relieve sinus pressure, stuffy nose, and post-nasal drip associated with allergies and colds. A triple win!
  • LONGEST LASTING EXTENDED RELEASE (ER) ON THE MARKET: Unlike all guaifenesin 400mg (which is not extended release) - Curist Guaifenesin 600mg extended-release formula provides a full 12 hours of relief from cough and cold symptoms.
  • NON-DROWSY CHEST CONGESTION RELIEF: Curist expectorant tablets provide mucus relief, and clear sinus pressure without drowsiness as a side-effect.
  • MADE WITHOUT DYES AND SALICYLATES: Unlike the brand name mucus medicines which have color additives (such as FD&C blue #1 aluminum lake) - Curist Guaifenesin 600mg is made without salicylates and dyes. This tablet is all white.
  • FOR AGES 12 & UP: Curist Guaifenesin 600 mg ER (extended release) provides both adults and kids mucus relief (ages 12 and over).

136.97 CA$ 136.97 CAD 136.97 CA$ Tax Included

Not Available For Sale

(0.46 CA$ / Units)
3 people are viewing this right now

  • Expiry Date
  • Age Range (description)
  • Number Of Items
  • Item Dimensions L X W X H
  • Item Form
  • Product Type
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Cold & Flu Relief
Ingredients Active Ingredient: Guaifenesin 600 Mg. For Full List Of Inactive Ingredients, Please See Product Details In The Images.
Expiry Date Aug 2027
Age Range (description) Adult
Number Of Items 1
Item Dimensions L X W X H 6.25 X 2.5 X 2.5 Inches
Item Form Tablet
Product Type Medication
Brand Curist
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Important information

Ingredients

Active Ingredient: Guaifenesin 600 mg. For full list of inactive ingredients, please see Product Details in the images.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6.25 x 2.5 x 2.5 inches; 8.99 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products